MAUDE Adverse Event Report: WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF DOUBLE CURVED EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF DOUBLE CURVED EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number TSCMG-35-300-LESDC-JP
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Perforation of Vessels (2135); Rupture (2208)
Date of Event 02/05/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Catalog# tscmg-35-300-lesdc-jp.Similar to device under 510(k) k061670.(b)(4).Based on the provided information it is plausible that the vessel rupture was caused by excessive force applied on the system.No evidence to suggest device not manufactured to current specifications.Cook medical will continue to monitor for similar events.Manufacturer ref# (b)(4).
 
Event or Problem Description
Description of event according to initial reporter: a patient underwent evar for (b)(4) with gore's device (exluder).The complaint wire guide perforated to the patients' vessel, therefore the procedure was converted to open surgery for aortic rupture.Additional information received 09feb2015.On (b)(6) 2015 a (b)(6) male patient underwent evar from left, the patient anatomical form was suitable for endovascular repair and the procedure was performed as labeled.The physician advanced the wire guide (radifocus/terumo) ascending direction followed by delivering the pigtail, then replaced the wire guide with the complaint device as usual.When the physician attempted to remove the pigtail without fluoroscopic control, he noticed the complaint device created the loop at the abdominal region of the patient.Therefore he was trying to resolve the loop of complaint device by pulling it, however the complaint device got stacked between cia and eia lesion that put an extra load on the vessel, then the vessel raptured.The procedure was converted to open surgery.Additional information received 18feb2015.Puncture site was left, not right as stated at first report.The complaint device got stacked between cia and eia.Patient outcome:unknown.

Brand Name
LUNDERQUIST EXTRA-STIFF DOUBLE CURVED EXCHANGE SUPPORT WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
WILLIAM COOK EUROPE
4632 bjaeverskov
DA 
MDR Report Key6313394
Report Number3002808486-2017-00373
Device Sequence Number33490
Product Code DQX
UDI-Device Identifier10827002523453
UDI-Public(01)10827002523453(17)131101(10)2610880
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTSCMG-35-300-LESDC-JP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2015
Initial Report FDA Received Date02/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age88